| Model Number |
MMT-523NAB |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
10/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that they experienced high blood glucose level.The customer¿s blood glucose level was over 400 mg/dl and other blood glucose value were 300 mg/dl and 310 mg/dl.Customer was treated with manual injection.Customer¿s father also reported that the buttons were not working or getting stuck on the pump.The device will not be returned for analysis.